# SDR DHL2002807502

- Difficulty date: March 20, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R2464  LH HORIZONTAL STAB. L/E- RIB ANGLE @ STA 153.750 WITH.50 CRACKCORR: REMOVED ANGLE I/A/W SRM 55-2-0 FIG. 2 - FABRICATED NEW ANGLE (LONG 516167570) I/A/W SRM 55-2-0  - CLEANED , TREATED , AND PRIMED I/A/W SRM 51-1-8B.  INSTALLED NEW ANGLE I/A/W SRM 55-2-0  FIG 2
